Applied Mathematics

Vol.5 No.1(2014), Paper ID 42086, 7 pages

DOI:10.4236/am.2014.51020

 

The Accelerated Rotating Disk in a Micropolar Fluid Flow

 

Sajjad Hussain, Muhammad Anwar Kamal, Farooq Ahmad

 

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
Department of Mathematics, Suleman Bin Abdul Aziz University, AlKharj, KSA
Punjab Higher Education Department, Principal, Govt. Degree College Darya Khan, Bhakkar, Pakistan

 

Copyright © 2014 Sajjad Hussain, Muhammad Anwar Kamal, Farooq Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Hussain, M. Kamal and F. Ahmad, "The Accelerated Rotating Disk in a Micropolar Fluid Flow," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 196-202. doi: 10.4236/am.2014.51020.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.